Alert archive / Vermont / Special Weather Statements in 2011
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 4, 2011, 1:21 PM EDT for Windham County, Vermont. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 1:21 PM EDT (17:21 UTC)
- Expired
- Jul 4, 2011, 1:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
County Windham County, VT
The radar
The Albany radar (KENX), 131 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155
WWUS81 KALY 041721
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT MON JUL 4 2011
VTZ014-015-041745-
WESTERN WINDHAM VT-EASTERN WINDHAM VT-
121 PM EDT MON JUL 4 2011
...A STRONG THUNDERSTORM IN WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR BRATTLEBORO...MOVING SOUTHEAST AT
10 MPH.
THE THUNDERSTORM WILL BE NEAR...
BRATTLEBORO BY 125 PM EDT
TRAVELERS ALONG INTERSTATE 91 WILL EXPERIENCE BRIEF HEAVY RAINFALL
ASSOCIATED WITH POOR VISIBILITIES.
LAT...LON 4297 7247 4296 7252 4290 7252 4288 7255
4281 7254 4290 7271 4304 7255 4299 7245
TIME...MOT...LOC 1720Z 309DEG 10KT 4291 7253
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 4, 10:43 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 4, 10:43 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1043 AM EDT MON JUL 4 2011
.SYNOPSIS...
CAN NOT COMPLETELY RULE OUT THE CHANCE FOR ISOLATED STORMS ACROSS
THE AREA THIS AFTERNOON...AS A DISTURBANCE IN THE UPPER LEVELS OF
THE ATMOSPHERE MOVES OVER THE REGION. HIGH PRESSURE WILL BUILD IN
TONIGHT AND DOMINATE TUESDAY. ANOTHER LOW PRESSURE SYSTEM WILL
APPROACH AND MOVE ACROSS THE REGION MID WEEK BRINGING CHANCES FOR
STORMS WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1030 AM...OUTSIDE OF HOURLY ADJUSTMENTS...WATCHING CLOSELY
CONVECTIVE POTENTIAL THIS AFTERNOON. HOURLY HRRR/RUC13 ALONG WITH
OUR 12Z SOUNDINGS AND SURFACE ANALYSIS REVEALS THE BEST POTENTIAL
FOR CONVECTION WILL GENERALLY BE ALONG AND EAST OF THE HUDSON
RIVER. SLOW MOVING FRONTAL BOUNDARY CONTINUES TO SLIDE EAST AS A
WEAK SHORT WAVE TROUGH...PER THE H2O VAPOR LOOP...WAS APPROACHING
FROM THE EASTERN GREAT LAKES. SURFACE DEWPOINTS WERE IN THE MID
60S EAST OF THIS FRONTAL BOUNDARY AND COMBINING THAT WITH EXPECTED
HIGH TEMPS INTO THE 80S YIELDS SBCAPES BETWEEN 1000-1500 J/KG.
HOWEVER...AS SEEN IN THE BUF SOUNDING....DRY AIR WILL CONTINUE TO
ENCROACH. PER THE EXPERIMENTAL REFLECTIVITIES...WE WILL PLACE THE
HIGHER POPS FOR PORTIONS OF WASHINGTON COUNTY...DOWN INTO THE
TACONICS...BERKS...SOUTHERN GREENS THIS AFTERNOON. IF THESE CELLS
DO DEVELOP...PROPAGATION VECTORS WOULD POINT TOWARD NW CT LATE
THIS AFTERNOON MAINLY FOR THE HILLS.
AS OF 630 AM...MINOR ADJUSTMENTS TO TEMPERATURES...DEW POINTS AND
SKY COVER.
AS OF 4 AM...THE OCCLUDED BOUNDARY CONTINUES TO GRADUALLY MOVE ACROSS
THE REGION EARLY THIS MORNING. FOG AND STRATUS HAS FORMED ACROSS
AREA AS A RESULT OF WET GROUND FROM SUNDAY'S STORMS...SKIES WHICH
CLEARED EARLIER AND LIGHT TO CALM WINDS. THE FOG IS EXPECTED TO
BURN OFF AND STRATUS LIFT THIS MORNING AFTER SUNRISE.
CAN NOT RULE OUT THE THREAT FOR ISOLATED CONVECTION FOR A FEW
HOURS THIS AFTERNOON AS A SHORT WAVE ROTATES ABOUT THE UPPER LOW
OVER EASTERN CANADA DURING THE HEATING OF THE DAY. BEST CHANCES
WILL BE ACROSS SOUTHERN VERMONT. EXPECTING A WARM DAY WITH
TEMPERATURES ABOVE NORMAL...IN THE 80S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
SURFACE HIGH PRESSURE BUILDS IN TONIGHT WITH HEIGHTS RISING SOME
ALOFT WITH THE FLOW BECOMING ZONAL ALONG THE UNITED STATES CANADA
BORDER BY TUESDAY MORNING. THE RIDGES INFLUENCE WILL BE SHORT LIVED
AS ANOTHER LOW PRESSURE WILL IMPACT THE REGION MID WEEK.
TUESDAY LOOKS DRY WITH COMFORTABLE DEW POINTS IN THE 50S AND A
LIGHT WESTERLY WIND. MODEL GUIDANCE IS IN AGREEMENT THAT A SHORT
WAVE WILL MOVE THROUGH THE FAST ZONAL FLOW ON THE SOUTHERN
PERIPHERY OF AN EASTERN CANADA UPPER TROUGH SPINNING UP A LOW
PRESSURE SYSTEM AND RETURNING THE LONGWAVE TROUGH TO THE NORTHEASTERN
UNITED STATES. CONVECTION WILL ACCOMPANY THE SYSTEM AS IT MOVES
THROUGH. THE STORM PREDICTION CENTER HAS NORTHERN NEW YORK STATE
IN A "SEE TEXT" FOR SEVERE STORMS WEDNESDAY AFTERNOON AND EVENING
INDICATING FAVORABLE VERTICAL SHEAR AND POTENTIAL INSTABILITY.
WILL HAVE MENTION OF THREAT IN OUR HAZARDOUS WEATHER OUTLOOK.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE FRONTAL SYSTEM APPEARS TO STALL JUST SOUTH AND EAST OF THE
REGION THURSDAY...WITH A SURFACE LOW DEVELOPING ALONG THE FRONTAL
BOUNDARY IN THE MID ATLANTIC STATES ALONG WITH A BROAD UPPER TROF
MOVING ACROSS THE REGION. THE GFS COMES UP WITH SOME RATHER LARGE
MUCAPE VALUES OF 1500 TO 4000 J/KG SOUTH OF ALBANY. THESE VALUES ARE
PROBABLY A BIT ON THE HIGH SIDE. ECMWF SURFACE BASED CAPES OF 1000
TO 2000 J/KG LOOK TO BE MORE IN THE BALL PARK. EITHER WAY...WE HAVE
GONE WITH CHANCE POPS FOR SHOWERS AND THUNDERSTORMS ACROSS THE
FORECAST AREA FOR THURSDAY...THEN BACK THEM TO SLIGHT CHANCE FOR
THURSDAY NIGHT. PWAT VALUES NOT PARTICULARLY IMPRESSIVE...MOSTLY 1.0
TO 1.5 INCHES. QPF AMOUNTS ON THE MODELS AND FROM HPC NOT VERY
IMPRESSIVE EITHER. HIGHS THURSDAY WILL RANGE FROM THE MID 70S ACROSS
THE ADIRONDACKS TO THE UPPER 80S IN THE HUDSON VALLEY SOUTH OF
ALBANY...WHERE IT MAY GET A BIT ON THE SULTRY SIDE WITH DEWPOINTS
FROM THE UPPER 60S TO NEAR 70. AS NORTHERLY WINDS BRING COOLER AND
DRIER AIR INTO THE NORTHWESTERN PART OF OUR REGION...LOWS WILL DIP
INTO THE LOW 50S AND A FEW UPPER 40S ACROSS HIGHER ELEVATIONS OF THE
ADIRONDACKS AND SOUTHERN VERMONT. IN THE HUDSON VALLEY LOWS WILL BE
IN THE LOW AND MID 60S.
ON FRIDAY...A LOW MOVING ALONG THE FRONT WILL PROBABLY NOT GET FAR
ENOUGH NORTH AND WEST TO IMPACT THE REGION...BUT THERE IS AN OUTSIDE
CHANCE OF A FEW SHOWERS AND EVEN A THUNDERSTORM OR TWO. MORE THAN
LIKELY THE SHOWERS...AND MOST OF THE CLOUDS...WILL REMAIN SOUTH OF
OUR REGION. HIGHS FRIDAY WILL RANGE FROM THE UPPER 70S TO THE MID
80S. IT WILL BE MOSTLY CLEAR AND PLEASANT FRIDAY NIGHT...WITH LOWS
FROM AROUND 50 ACROSS THE HIGHER TERRAIN TO THE LOW 60S IN THE
HUDSON VALLEY.
ON SATURDAY...A 500 HPA RIDGE MOVES INTO THE REGION FROM THE WEST
WHICH WILL CONTINUE THE MOSTLY SUNNY AND DRY WEATHER FOR THE
WEEKEND WITH NEAR SEASONABLE TEMPERATURES. HIGHS WILL BE FROM
THE UPPER 70S TO THE MID 80S AND LOWS IN THE 50S AND LOWER 60S.
THE NORMAL HIGH FOR ALBANY AT THIS TIME OF YEAR IS 82 AND THE
NORMAL LOW IS 60.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
THE HUDSON VALLEY WAS BLANKETED IN A COMBINATION OF FOG AND LOW
STRATUS FOR MOST OF THE NIGHTTIME PERIOD. EARLY THIS INDEPENDENCE
DAY THE THREE TAF SITES...KGFL...KALB...AND KPOU...WERE ALL IFR
DUE TO LOW STRATUS...FOG...OR BOTH. FOG AFFECTED MUCH OF NEW
JERSEY...LONG ISLAND...AND ADJACENT AREAS OF NEW ENGLAND.
FLIGHT CONDITIONS ARE EXPECTED TO IMPROVE TO VFR BETWEEN 11Z AND
14Z AS THE SUN CAUSES THE FOG AND LOW CLOUDS TO BURN OFF AND SOME
MIXING BEGINS...AND VFR CONDITIONS SHOULD PREVAIL FOR THE REST OF
THE DAY TODAY AND THIS EVENING. THERE IS A SLIGHT CHANCE OF SOME
CONVECTION THIS AFTERNOON...PARTICULARLY EAST OF THE HUDSON RIVER
BUT IT IS LOW ENOUGH NOT TO BE MENTIONED IN THE TAFS. A DECK
OF HIGH AND MIDLEVEL CLOUDS COVERED MUCH OF OHIO AND PENNSYLVANIA
ALONG WITH SOUTHERN NEW YORK AND ADJACENT NEW ENGLAND EARLY THIS
MORNING. THE CLOUDS WILL THIN SOME AS THE SUN GETS HIGHER IN THE
SKY.
WINDS EARLY THIS MORNING WERE LIGHT FROM THE SOUTH OR CALM. THEY
WILL GRADUALLY VEER AROUND TO A WESTERLY DIRECTION AND INCREASE
TO BETWEEN 6 AND 12 KNOTS BY MID AFTERNOON...THEN DIMINISH THIS
EVENING. SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR EXCEPT FOR
A FEW HIGH CLOUDS THIS EVENING...SO AGAIN WE WILL BE LOOKING AT
THE FORMATION OF RADIATION FOG STARTING AROUND MIDNIGHT...AND
PERSISTING FOR TWO TO THREE HOURS AFTER THE SUN COMES UP
TUESDAY MORNING.
OUTLOOK...
WED...MAINLY VFR...WITH LCL MVFR/IFR DUE TO NIGHTTIME FOG.
WED NIGHT-THU NIGHT...VFR WITH MVFR/IFR POSSIBLE WITH A CHC TSRA.
FRI...VFR...SLIGHT CHC TSRA.
&&
.FIRE WEATHER...
CAN NOT COMPLETELY RULE OUT THE CHANCE FOR ISOLATED STORMS ACROSS
THE AREA THIS AFTERNOON...AS A DISTURBANCE IN THE UPPER LEVELS OF
THE ATMOSPHERE MOVES OVER THE REGION. HIGH PRESSURE WILL BUILD IN
TONIGHT AND DOMINATE TUESDAY. ANOTHER LOW PRESSURE SYSTEM WILL
APPROACH AND MOVE ACROSS THE REGION MID WEEK BRINGING CHANCES FOR
STORMS WEDNESDAY AND THURSDAY.
MINIMUM RELATIVE HUMIDITY VALUES WILL BE MAINLY IN THE 30S THIS
AFTERNOON AND TUESDAY AFTERNOON WITH A RECOVERY TO 75 TO 90 PERCENT
TONIGHT AND TUESDAY NIGHT.
&&
.HYDROLOGY...
NO PROBLEMS ARE EXPECTED ON THE RIVERS FOR THE NEXT SEVERAL DAYS.
ON SUNDAY...THE HEAVY RAINS MISSED THE WATERSHED ABOVE HINCKLEY
RESERVOIR AND ITS WATER LEVEL CONTINUES TO SLOWLY GO DOWN. THE
HEAVIEST RAINFALL OCCURRED ACROSS THE EASTERN CATSKILLS AND CAUSED
THE LEVEL OF SCHOHARIE RESERVOIR TO GO UP 4 FEET. REFER TO OUR
PUBLIC INFORMATION STATEMENT FOR RAINFALL REPORTS.
CAN NOT COMPLETELY RULE OUT THE CHANCE FOR ISOLATED STORMS ACROSS
THE AREA THIS AFTERNOON...AS A DISTURBANCE IN THE UPPER LEVELS OF
THE ATMOSPHERE MOVES OVER THE REGION. HIGH PRESSURE WILL BUILD IN
TONIGHT AND DOMINATE TUESDAY. ANOTHER LOW PRESSURE SYSTEM WILL
APPROACH AND MOVE ACROSS THE REGION MID WEEK BRINGING CHANCES FOR
STORMS WEDNESDAY AND THURSDAY.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.CLIMATE...
RECORD HIGH TEMPERATURES FOR THE FOURTH OF JULY...
ALBANY - RECORDS DATE BACK TO 1874
104 DEGREES SET BACK IN 1911
GLENS FALLS - RECORDS DATE BACK TO 1944
95 DEGREES SET BACK IN 1949
POUGHKEEPSIE - RECORDS DATE BACK TO 1949
99 DEGREES SET BACK IN 1949
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...IAA
NEAR TERM...IAA/BGM
SHORT TERM...IAA
LONG TERM...RCK
AVIATION...RCK
FIRE WEATHER...IAA
HYDROLOGY...IAA/RCK
CLIMATE...IAA
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANYHazardous weather outlook, Jul 4, 4:59 AM EDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 459 AM EDT MON JUL 4 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-051100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 459 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A DISTURBANCE IN THE UPPER LEVELS OF THE ATMOSPHERE MOVES OVER THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY...WEDNESDAY NIGHT AND THURSDAY AS A LOW PRESSURE SYSTEM APPROACHES AND MOVES THROUGH. THERE IS THE POSSIBILITY SOME OF THE STORMS COULD BE STRONG WEDNESDAY AFTERNOON AND EVENING ESPECIALLY ACROSS THE SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 12:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1244 PM EDT MON JUL 4 2011
NYZ042-083-041745-
NORTHERN WARREN NY-SOUTHEAST WARREN NY-
1244 PM EDT MON JUL 4 2011
...A DEVELOPING STRONG THUNDERSTORM IN WARREN COUNTY IN EAST CENTRAL
NEW YORK...
AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR WARRENSBURG...AND MOVING
SOUTHEAST AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR...
WARRENSBURG BY 1250 PM EDT
LAKE LUZERNE CAMPGROUND BY 125 PM EDT
LAKE GEORGE VILLAGE BY 130 PM EDT
IF ON OR NEAR LAKE GEORGE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
LAT...LON 4349 7372 4337 7362 4328 7375 4340 7387
4347 7403 4360 7386
TIME...MOT...LOC 1643Z 313DEG 8KT 4347 7385Special weather statement, Jul 4, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT MON JUL 4 2011
VTZ014-015-041745-
WESTERN WINDHAM VT-EASTERN WINDHAM VT-
121 PM EDT MON JUL 4 2011
...A STRONG THUNDERSTORM IN WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR BRATTLEBORO...MOVING SOUTHEAST AT
10 MPH.
THE THUNDERSTORM WILL BE NEAR...
BRATTLEBORO BY 125 PM EDT
TRAVELERS ALONG INTERSTATE 91 WILL EXPERIENCE BRIEF HEAVY RAINFALL
ASSOCIATED WITH POOR VISIBILITIES.
LAT...LON 4297 7247 4296 7252 4290 7252 4288 7255
4281 7254 4290 7271 4304 7255 4299 7245
TIME...MOT...LOC 1720Z 309DEG 10KT 4291 7253The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:44 PM EDT | Special Weather Statement | ALY | Warren | 61 min |
| Jul 4, 2:25 PM EDT | Special Weather Statement | ALY | Warren | 65 min |
| Jul 4, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 54 min |
| Jul 4, 3:06 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 72 min |
| Jul 4, 3:52 PM EDT | Special Weather Statement | ALY | Washington | 23 min |
| Jul 4, 3:54 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Jul 4, 4:25 PM EDT | Special Weather Statement | ALY | Saratoga | 35 min |
| Jul 4, 4:43 PM EDT | Special Weather Statement | ALY | Saratoga | 32 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | ALY | Saratoga | 30 min |
Nearby
Special Weather Statements in Vermont, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.